# SDR USAA960228

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834259
- Condition: Corrosion
- Location: Bs 328/344
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHCK VISUAL INSPECTION, FOUND TWO CORRODED AREAS APPROXIMATELY 1 INCH BY 1 INCH, INTERCOSTAL LBL 10 INCHES BETWEEN BS 328 AND BS 344.  REPLACED WITH IDENTICAL PART NR 65-45834-259, REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
